TheStructure of Nearly Kähler Manifolds.
Mathematische Annalen, Tome 223 (1976), pp. 233-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__223_162888,
author = {Alfred Gray},
title = {TheStructure of {Nearly} {K\"ahler} {Manifolds.}},
journal = {Mathematische Annalen},
pages = {233--248},
year = {1976},
volume = {223},
zbl = {0345.53019},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__223_162888/}
}
Alfred Gray. TheStructure of Nearly Kähler Manifolds.. Mathematische Annalen, Tome 223 (1976), pp. 233-248. http://geodesic.mathdoc.fr/item/MAN_1976__223_162888/